# SDR AALA202008289006

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 22,733 hours, 8,805 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR LOW PRESSURE LIGHT CAME ON DURING TAXI. SERVICED AFT R/H DOOR DAMPER IAW J/C 26L80052001.
